# SDR SIMA20230803008

- Difficulty date: August 3, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 37,786 hours, 28,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH BEAM BETWEEN CROSSBEAMS FR90-91 IS CORRODED (LEVEL 2 CORROSION)-C/A-: REMOVED AND REPLACED ANGLE ON L/H BEAM BETWEEN CROSSBEAMS FR90 ? 91 IAW EMB 170 SRM 5140-08
